MAUDE Adverse Event Report: SALTER LABS SALTER LABS; TUBING KIT - (1) #1215, (1) #2030 - 25/CS, AIR LIQUIDE

SALTER LABS SALTER LABS; TUBING KIT - (1) #1215, (1) #2030 - 25/CS, AIR LIQUIDE
Model Number SO-1968
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reportable as the patient desaturated.
 
Event or Problem Description
Very clear cuts located 4 different places on the o2 tubing w/connector  the patient desaturated while plugged into his tank while the saturation was good when plugged into the laptop.The tubing was discovered with very clear cuts of 1 to 2 cm located in 4 different places over the last 2 meters at one end.
 
Additional Manufacturer Narrative
Reportable as the patient desaturated.Complaint history reviewed.No similar complaints for product under so-1968 or 2030 in the previous 24 months.Without further information, complaint cannot be investigated further.Most likely root cause is product was cut by a sharp object or corner during use.Risk(rma-20017c): r88: low oxygen delivery - tubing breaks or unravels - s=6, o=3, rpn=18.Rpn < 25, therefore risk is acceptable.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
TUBING KIT - (1) #1215, (1) #2030 - 25/CS, AIR LIQUIDE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17004029
Report Number3000219639-2023-00017
Device Sequence Number15098036
Product Code BYX
UDI-Device Identifier00607411918025
UDI-Public00607411918025
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSO-1968
Device Catalogue NumberSO-1968
Device Lot NumberUNKNOW
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown